eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       Community

Review: could Lumigan cause Hair loss?

Summary: Hair loss is found among people who take Lumigan, especially for people who are female, 60+ old, also take medication Vitamins, and have Glaucoma.

We study 3,652 people who have side effects while taking Lumigan from FDA and social media. Among them, 22 have Hair loss. Find out below who they are, when they have Hair loss and more.

You are not alone: join a mobile support group for people who take Lumigan and have Hair loss >>>

 

 

 

 

Lumigan

Lumigan has active ingredients of bimatoprost. It is often used in glaucoma. (latest outcomes from 3,771 Lumigan users)

Hair loss

Hair loss has been reported by people with high blood pressure, rheumatoid arthritis, high blood cholesterol, multiple sclerosis, depression. (latest reports from 42,705 Hair loss patients)

On Feb, 3, 2015: 3,650 people reported to have side effects when taking Lumigan. Among them, 22 people (0.60%) have Hair Loss.

Trend of Hair loss in Lumigan reports

Time on Lumigan when people have Hair loss * :

n/a

Gender of people who have Hair loss when taking Lumigan * :

FemaleMale
Hair loss86.96%13.04%

Age of people who have Hair loss when taking Lumigan * :

0-12-910-1920-2930-3940-4950-5960+
Hair loss0.00%0.00%0.00%0.00%5.26%0.00%0.00%94.74%

Severity of Hair loss when taking Lumigan ** :

n/a

How people recovered from Hair loss ** :

n/a

Top conditions involved for these people * :

  1. Glaucoma (6 people, 27.27%)
  2. Breast cancer female (3 people, 13.64%)
  3. Hypertension (3 people, 13.64%)
  4. Atrial fibrillation (2 people, 9.09%)
  5. Vitamin supplementation (2 people, 9.09%)

Top co-used drugs for these people * :

  1. Vitamins (6 people, 27.27%)
  2. Vitamin b-12 (3 people, 13.64%)
  3. Arimidex (3 people, 13.64%)
  4. Zetia (3 people, 13.64%)
  5. Aspirin (3 people, 13.64%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Get connected: join our support group of lumigan and hair loss on

Do you have Hair Loss while taking Lumigan?

You are not alone! Join a mobile support group:
- support group for people who take Lumigan and have Hair Loss
- support group for people who take Lumigan
- support group for people who have Hair Loss

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Lumigan, Hair loss

You may be interested at these reviews (Write a review):

  • Hair loss happening on linzess
    I've been taking 145 mg of Linzess for about 4 months and have noticed my hair is getting so much thinner. I really noticed it the third month I was on it. It's a FABULOUS FABULOUS medicine for us who have CIC, but I don't want to be bald before I'm 50!!!
  • Latisse punctate keratitis
    After using Latisse daily for the first four days and then every other day for five days, my eyes became inflamed, and very light sensitive. My eyes were itchy and the upper and lower lids were slighty red. I had previously been diagnosed with episodes of thygeson's superficial punctate keratitis since age 11. I did not see my ophthalmologist on this occasion as after discontinuing Latisse, the problem resolved within a week. I did find literature that noted a side-effect of Latisse was Punctate Keratitis.
  • Hair loss with enbrel
    I have been on Enbrel for 4 months and started seeing significant hair thinning at the second month of treatments (50 mg once per week). My Rhuematologist suggested 800 mcg of folic acid. I am still losing hair although I am feeling so much better.
  • Hair loss with metformin hydrochloride usage
    I have been taking the drug Metformin Hydrochloride for about 5 months and definitely find that I am losing hair which is a problem I have never experienced. Always had the healthiest hair, no problems. Well, I am finding that I am losing lair significantly and feel that the manufacturer of this drug should post that this is a side effect as so many have been complaining of the same side effect. I also began having problems with my teeth and always prided myself of having great teeth with no problems. I also understand that if there is a deficiency of Vitamin B12 that this together with taking this drug can cause these issues of hair loss and mouth/teeth problems. Again; I feel this should be totally and more readily informed to anyone taking this drug. I don't feel that anyone should have to give up things important to them to maintain a healthy way of living...I am going to see my physician and discuss what other options that may exist as I am not feeling very comfortable with this drug and the side effects I am experiencing.
  • Cataracts and latisse
    Six months after beginning use of Latisse my opthalmologist was shocked to see I had developed a +2 cataract in my right eye and increased cloudiness in my left eye. I could no longer read or watch TV without trying to move my glasses to look out of a small area. It affected my ability to work as a writer and I had to have both lens in my eyes replaced.

    The dermatologist who sold the product to me NEVER mentioned cataracts and when I told her I had developed them, she said NOTHING.

More reviews for: Lumigan, Hair loss

Comments from related studies:

  • From this study (15 hours ago):

  • Out of Africa on Feb, 8, 2015:

    I am a 43 year old black female who went to Niger for work for only a week. I left home on Sunday taking my first dose of Malarone and by Wednesday my hair was shedding by the handfuls. Since I knew the culprit I immediately discontinued the medication. My hair still she'd excessively for at least a month after my return. That was April 2014 and my hair volume has yet to return. Trying to remain patient as I feel the cold air hit the crown of my head (my hair was too thick a year ago to feel it).

    Reply

    Be well on Sep, 10, 2014:

    Hello, I returned from a trip to Africa on August 16th where I took Malarone for 3 weeks, my daughter took it for 2 weeks. Since returning, both of us are noticing significant hair loss. She has been complaining a lot. Today (September 10th) I took a shower and long strands came out in a clump. This has not happened to either of us - ever!

    Reply

    Nancy on Jul, 23, 2013:

    Peggi,
    My husband and I went to India in February and to the Amazon in May. I had to take Malarone for both trips, although since it was off season for both locations, I cut the length of time I was to take it. About a month ago I noticed significant hair loss. I have slightly short hair, and noticed it was simply dropping all day and night. This is really quite a concern. I am 62 and in great health. I am so very happy to have seen your posting. I am researching Malarone and it appears to be the culprit. I too want to know if others had this problem and if it corrects itself.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.